Table of Contents Author Guidelines Submit a Manuscript
The Scientific World Journal
Volume 2014, Article ID 768215, 10 pages
http://dx.doi.org/10.1155/2014/768215
Research Article

Nonoscillatory Solutions for System of Neutral Dynamic Equations on Time Scales

1College of Mathematics and Information Science, Guangxi University, Nanning, Guangxi 530004, China
2College of Science, Guangxi University of Science and Technology, Liuzhou, Guangxi 545006, China
3College of Information and Statistics, Guangxi University of Finance and Economics, Nanning, Guangxi 530003, China

Received 30 December 2013; Accepted 2 February 2014; Published 16 March 2014

Academic Editors: T. S. Hassan, Z. Liu, S. Sun, and Z. Zheng

Copyright © 2014 Zhanhe Chen et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. S. Hilger, Ein Maßkettenkalkül vnit Anwendung auf Zentruvnsvnannigfaltigkeiten [Ph.D. thesis], Universitüt Würzburg, 1988.
  2. R. P. Agarwal, D. O'Regan, and S. H. Saker, “Oscillation criteria for second-order nonlinear neutral delay dynamic equations,” Journal of Mathematical Analysis and Applications, vol. 300, no. 1, pp. 203–217, 2004. View at Publisher · View at Google Scholar · View at Scopus
  3. L. Erbe, A. Peterson, and S. H. Saker, “Oscillation and asymptotic behavior of a third-order nonlinear dynamic equation,” Canadian Applied Mathematics Quarterly, vol. 14, pp. 124–147, 2006. View at Google Scholar
  4. S. R. Grace, R. P. Agarwal, B. Kaymakçalan, and W. Sae-jie, “On the oscillation of certain second order nonlinear dynamic equations,” Mathematical and Computer Modelling, vol. 50, no. 1-2, pp. 273–286, 2009. View at Publisher · View at Google Scholar · View at Scopus
  5. T. Sun, H. Xi, X. Peng, and W. Yu, “Nonoscillatory solutions for higher-order neutral dynamic equations on time scales,” Abstract and Applied Analysis, vol. 2010, Article ID 428963, 16 pages, 2010. View at Publisher · View at Google Scholar · View at Scopus
  6. T. Sun, H. Xi, and X. Peng, “Asymptotic behavior of solutions of higher-order dynamic equations on time scales,” Advances in Difference Equations, vol. 2011, Article ID 237219, 14 pages, 2011. View at Publisher · View at Google Scholar · View at Scopus
  7. T. Sun, H. Xi, and W. Yu, “Asymptotic behaviors of higher order nonlinear dynamic equations on time scales,” Journal of Applied Mathematics and Computing, vol. 37, no. 1-2, pp. 177–192, 2011. View at Publisher · View at Google Scholar · View at Scopus
  8. S. H. Saker, “Oscillation of third-order functional dynamic equations on time scales,” Science China Mathematics, vol. 54, no. 12, pp. 2597–2614, 2011. View at Publisher · View at Google Scholar · View at Scopus
  9. C. Zhang, T. Li, R. P. Agarwal, and M. Bohner, “Oscillation results for fourth-order nonlinear dynamic equations,” Applied Mathematics Letters, vol. 25, pp. 2058–2065, 2012. View at Google Scholar
  10. R. P. Agarwal, M. Bohner, T. Li, and C. Zhang, “Oscillation theorems for fourth-order half-linear delay dynamic equations with damping,” Mediterranean Journal of Mathematics, 2013. View at Publisher · View at Google Scholar
  11. M. Remili, “Oscillation criteria for second order nonlinear perturbed differential equations,” Electronic Journal of Qualitative Theory of Differential Equations, vol. 79, pp. 1–17, 2013. View at Google Scholar · View at Scopus
  12. S. R. Grace, S. Sun, and Y. Wang, “On the oscillation of fourth order strongly superlinear and strongly sublinear dynamic equations,” Journal of Applied Mathematics and Computing, vol. 44, pp. 119–132, 2013. View at Google Scholar
  13. E. S. Špániková and H. S. Šamajová, “Asymptotic properties of solutions to n-dimensional neutral differential systems,” Nonlinear Analysis: Theory, Methods and Applications, vol. 71, pp. 2877–2885, 2009. View at Publisher · View at Google Scholar
  14. E. S. Špániková and H. S. Šamajová, “On asymptotic behaviour of solutions to n-dimensional systems of neutral differential equations,” Abstract and Applied Analysis, vol. 2011, Article ID 791323, 19 pages, 2011. View at Publisher · View at Google Scholar
  15. M. Bohner and A. Peterson, Dynamic Equations on Time Scales: An Introduction with Applications, Birkhäuser, Boston, Mass, USA, 2001.